# SDR USAA950227

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Aft Press Blkhd
- Part time: 21,583 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED STRUCTURES VISIT (SIP), FOUND 2 INCH CRACK IN AFT PRESSURE BULKHEAD HORIZONTAL BEAM III LOWER RADIUS AT CENTER OF BEAM.  EDDY CURRENT REF SIP 53-10-03.  STOP DRILLED CRACK ENDS AND INSTALLED REPAIR PATCH, REPAIR ANGLES (2EACH) AND REAR FACE STRIP PER USAIR EA 29615.  (Z)
